# SDR A6WA20160505002

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 33,968 hours, 31,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3790 CLIMBING OUT AROUND 7000 FT, RECEIVED PAX DOOR OUTER HANDLE CAUTION MSG.  COMPLIED WITH ARH, FLIGHT ATTENDANT REPORTED HANDLE LOCK INDICATOR SHOWED RED.  DIVERTED, LANDED AT 46,500 LBS, BRAKING WAS NORMAL.  GND CREW REPORTS HANDLE WAS POPPED OUT UPON ARRIVAL.  INSPECTED PAX DOOR OUTER HANDLE, NO DEFECTS FOUND.  COMPLIED WITH OPERATIONS TEST OF PAX DOOR OUTER HANDLE.  DOOR OPENS, CLOSES & LOCKS IN PROPER FASHION.  ALL WITNESS MARKS ALIGN CORRECTLY IAW AMM 52-11-03.  OPERATIONS CHECKED GOOD.
